MathSciNet Relay Station
MathSciNet bibliographic data
MR1155465 (93b:58085) 58F08 (28A80 58F12 58F13)
Cawley, Robert; Mauldin, R. Daniel Multifractal decompositions of Moran fractals. Adv. Math. 92 (1992), no. 2, 196–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement